# SDR HALA0600463

- Difficulty date: June 28, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 16,122 hours, 3,159 cycles
- Engine: Pwa PW4060
- Engine time: 16,122 hours, 3,159 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE COMBUSTION CHAMBER INNER LINER HAS 3 CRACKS, WITHIN 1.5 INCHES OF EACH OTHER AT 6 O'CLOCK POSITION (#5 LINER).  AIRCRAFT OK TO CONTINUE WITH REDUCED INSPECTION INTERVAL.
